# SDR 2008FA0000483

- Difficulty date: July 4, 2008
- Submitted: July 22, 2008
- Operation: General aviation
- Aircraft: N105LN
- Make and model: Snias AS350B3
- Aircraft serial: 3249
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Part number: 060018
- Condition: Broken
- Location: Air Conditioner
- Component: Air Conditioner
- Component part number: DL91
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

GROUND CREW NOTICED THE SMELL OF FUEL AND VAPOR COMING FROM AIRCRAFT AFTER LIFTING FROM SCENE.  PIC NOTIFIED OF THE CIRCUMSTANCES.  PIC MADE A PRECAUTIONARY LANDING WITH PATIENT ON BOARD. PIC DETERMINED THAT THE VAPOR WAS COMING FROM THE AIR CONDITIONER, AND NO FUEL LEAK.  (K)
